Go to content
UR Home

Publications by Wu, Yi-Tao

Up a level
Export as
[feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item type | No Grouping
Jump to: 2017
Number of items: 1.

2017

Wu, Yi-Tao (2017) On the p-adic local invariant cycle theorem. Mathematische Zeitschrift 285 (3-4), pp. 1125-1139. Fulltext not available.

This list was generated on Tue Aug 11 11:33:23 2020 CEST.
  1. Homepage UR

University Library

Publication Server

Contact:

Publishing: oa@ur.de

Dissertations: dissertationen@ur.de

Research data: daten@ur.de

Contact persons